# SDR DL72E980188

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.
